RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comp. Eng. Math., 2018, Volume 5, Issue 2, Pages 58–69 (Mi jcem119)  

Computational Mathematics

Nonlinear filtering of noisy contrast images based on the generalized method of the least absolute values

V. A. Surina, A. N. Tyrsinbc

a South Ural State University (Chelyabinsk, Russian Federation)
b Ural Federal University (Yekaterinburg, Russian Federation)
c Science and Engineering Center «Reliability and Resource of Large Systems and Machines», Ural Branch of the Russian Academy of Sciences

Abstract: In article the nonlinear smoothing filter which is based on the generalized method of least absolute value is described. Comparison with other known filters of smoothing on real images is lead. Strengths and weaknesses of the given filter are revealed. As a result of experiments it is shown that smoothing by the filter on the basis of the generalized method of the least absolute values eliminates noise on overfall more effectively.

Keywords: contrast image, contrast boundary, model, digital processing, noise reduction, generalized method of least absolute values, GMLAM.

DOI: https://doi.org/10.14529/jcem180205

Full text: PDF file (1116 kB)
References: PDF file   HTML file

UDC: 621.397:004.932
MSC: 68U10
Received: 02.06.2018
Language:

Citation: V. A. Surin, A. N. Tyrsin, “Nonlinear filtering of noisy contrast images based on the generalized method of the least absolute values”, J. Comp. Eng. Math., 5:2 (2018), 58–69

Citation in format AMSBIB
\Bibitem{SurTyr18}
\by V.~A.~Surin, A.~N.~Tyrsin
\paper Nonlinear filtering of noisy contrast images based on the generalized method of the least absolute values
\jour J. Comp. Eng. Math.
\yr 2018
\vol 5
\issue 2
\pages 58--69
\mathnet{http://mi.mathnet.ru/jcem119}
\crossref{https://doi.org/10.14529/jcem180205}
\elib{http://elibrary.ru/item.asp?id=35221215}


Linking options:
  • http://mi.mathnet.ru/eng/jcem119
  • http://mi.mathnet.ru/eng/jcem/v5/i2/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Journal of Computational and Engineering Mathematics
    Number of views:
    This page:58
    Full text:26
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019